# SDR 96ZZZM1263

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND FLOOR EVAC LIGHT AND LENS MISSING AT 53ABC.  REPLACED SOCKET, BULB AND LENS.  OPS CHECKED GOOD PER MM 33-51-00.  REFERENCE TWRA96220.
